Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feel have hydrocele in one testis. Can online doctor help?

I m a 12th class student. when i was looking over the nda physical fitness article i came across the disease Hydrocele. then i searched for the disease and in wikipedia i got to know about it. now i think i have a hydrcele in my right testis as it is hanging little lower than the left. I've not cosulted to any doctor and not even informed to my family members.
what to do?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
According to your description it seems you are having anxiety after reading about a disease. In most of the men, testis hang down asymmetrically and it dose not necessarily mean hydrocele. Hydrocele usually presents with swelling and feeling of weight in testis. It is diagnosed after physical examination by a doctor. Do not worry, and relax urself. You may need to visit your doctor to be sure.
Hope t helps,
Take Care!
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor